# SDR MASA2011031702167

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,245 hours, 14,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Part number: BLC5BC11SFL18C4
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PAX DOOR HANDRAIL LANYARD BROKEN.  MX R2 LANYARD.
